Kähler-Einstein metrics and the generalized Futaki invariant

Weiyue Ding, Gang Tian

Research output: Contribution to journalArticlepeer-review

119 Scopus citations
Original languageEnglish (US)
Pages (from-to)315-335
Number of pages21
JournalInventiones Mathematicae
Issue number1
StatePublished - Dec 1 1992

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Kähler-Einstein metrics and the generalized Futaki invariant'. Together they form a unique fingerprint.

Cite this